JournalsrmiVol. 18, No. 3pp. 587–626

Pointwise multipliers of Besov spaces of smoothness zero and spaces of continuous functions

  • Herbert Koch

    Universität Bonn, Germany
  • Winfried Sickel

    Friedrich-Schiller-Universität Jena, Germany
Pointwise multipliers of Besov spaces of smoothness zero and spaces of continuous functions cover
Download PDF

Abstract

We characterize the set of pointwise multipliers of the Besov spaces B,10B^0_{\infty,1} and B,0B^0_{\infty,\infty} . These characterizations are used to obtain regularity results for elliptic partial differential equations. In addition several counterexamples are provided and the relation of various spaces of continuous functions to these multiplier classes are studied.

Cite this article

Herbert Koch, Winfried Sickel, Pointwise multipliers of Besov spaces of smoothness zero and spaces of continuous functions. Rev. Mat. Iberoam. 18 (2002), no. 3, pp. 587–626

DOI 10.4171/RMI/329